# SDR CALA2023080902463

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 94,302 hours, 20,786 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Relief Valve
- Part number: 1036423
- Part serial: 121A1133
- Condition: Leaking
- Location: Sta 510
- Part time: 122,060 hours, 26,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBED TO 11000FT AT CRUISE CABIN ALTITUDE LIGHT AND HORN OR JUMPER PIN 1 TO 2 AND RUN THE CHECK AGAIN IF FLUCTUATION AMM 21-58-05-014-001 AND 21-58-05-414-008.REVERSE FLOW CABIN LEAKAGE.THANK YOU.JACOBS.DENLM.303-348-7382. STOPS YOU HAVE A BAD REVERSE FLOW CONTROLLER. CONTROLLER AMM 36-11-18-004-001 AND 36-11-18-414-017. PERFORM A EXCESSIVE CABIN LEAKAGE CHECK PER AMM 05-51-24-702-001 VERIFY GOOD BLEED INFLOW AND NO EXCESSIVE CABIN LEAKAGE. IF FAILS CHECK THE OVERBOARD EXHAUST VALVE FOR CLOSING FAULT IN PRESSURIZATION CONTROLLERS WAS LOW INFLOW EXCESSIVE UPDATE TECH SUPV. RUN ENGINES AND VERIFY PROPER OPERATION REMOVED AND REPLACED #2 (TOP) CABIN PRESSURE RELIEF VALVE IN REF RAN PRESSURE TEST, SEALANT NOT COMPLETELY CURED LEAKS FOUND . OF THE BLEED SYSTEM AMM 36-11-00-780-923-C1,36-11-00-700-801 AMM 21-32-01. SEALENT NEED TO BE CURED AND OPS CHECK AND LEAK REINSALLED SAME VALVE WITH NEW GASKET AND SEALANT IN REF AMM IF FLUCTUATION CHECK THE REVERSE FLOW CONTROLLER.REMOVE CHECK REQUIRED.  PARTS USED:  40-0595-3-3796,QTY :1 21-32-01. SEALANT WAS APPLIED @ 22:30 CURE TIME 2 HOURS OPS CONNECTOR AND INSTALL JUMPER FROM BLEED HEALTH CK KIT 75-2131-9-0002,QTY :1 CHECK AND LEAK CHECK REQUIRED. ADD EMP:U386240 ADD EMP:U386240 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1056842  SN OFF 1133 VALVE, RELIEF,   OFF 75-2131-9-0002 1133 ON 75-2131-9-0002 1993 ACCOMPLISHED CABIN PRESSURIZATION CHECK REF AMM05-51-24-702-001 CABIN PRESSURE CONTROLLERS, NO FAULTS. TO 4.5 PSID TO V
